The Stacks project

Bibliography entry Loepp

author
Loepp, S.
title
Characterization of completions of excellent domains of characteristic zero
year
2003
journal
J. Algebra
volume
265
number
1
pages
221–228
url
https://dx.doi.org/10.1016/S0021-8693(03)00239-4

@ARTICLE{Loepp,
    AUTHOR = "Loepp, S.",
    TITLE = "Characterization of completions of excellent domains of characteristic zero",
    JOURNAL = "J. Algebra",
    VOLUME = "265",
    YEAR = "2003",
    NUMBER = "1",
    PAGES = "221--228",
    URL = "https://dx.doi.org/10.1016/S0021-8693(03)00239-4"
}

      

This item is referenced in 1 tag:

  • in Section 107.17: Existence of bad local Noetherian rings